"M4 following a hip operation - stopped Angina..."
About: Stepping Hill Hospital Stepping Hill Hospital Stockport SK2 7JE
Posted by Proactive carer
My 82 year old mother had delerium for a couple of days following her breaking her hip in Jan 2015 & was on M4. I found when visiting that the staff always seem to be very busy and under alot of pressure but observed it to be v clean & friendly enough. My only disappointment is they took it upon themselves to alter current medication without consultation to me as her carer and my mum did have episodes of heart problems in the days that followed. There reasoning is they can be left on angina medication for years!! I only realised as prompted them to see what medication they were still administering my mum each day on her 3rd day in there. This is clearly unacceptable, as a carer I had no updates at any time & do play a very active part in my mums well-being as she is over 4 years into being diagnosed with dementia. Needless to say they did put her back on her angina medication after I escalated this following the 2 episodes of problems that occurred but it took 7 days after them taken her off them.